MAUDE Adverse Event Report: ATRICURE, INC. CRYOICE CRYOSPHERE CRYOABLATION PROBE

ATRICURE, INC. CRYOICE CRYOSPHERE CRYOABLATION PROBE
Model Number CRYOS
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Cryogenic Burn (4539)
Date of Event 12/11/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Case-(b)(4) - device has not been returned for investigation.The device will be investigated upon return.If investigation results indicate there was a product malfunction that caused the reported event a supplemental report will be filed.
 
Event or Problem Description
On (b)(6) 2023 a male patient underwent a video-assisted thoracoscopic nuss procedure with concomitant cryo nerve block using a cryos probe.During procedure, surgeon released the lung following a freeze application.The cryos probe adhered to lung tissue during removal.As a precaution, the surgeon did wedge resection of the portion of lung tissue that adhered to the probe, in order to prevent a possible delayed pneumothorax.There was no confirmed device malfunction, and this event was the result of a procedural complication.

Brand Name
CRYOICE CRYOSPHERE CRYOABLATION PROBE
Common Device Name
CRYOICE CRYOSPHERE CRYOABLATION PROBE
Manufacturer (Section D)
ATRICURE, INC.
7555 innovation way
mason OH 45040
Manufacturer (Section G)
ATRICURE, INC.
7555 innovation way
mason OH 45040
Manufacturer Contact
john ehlert
7555 innovation way
mason, OH 45040
5136448220
MDR Report Key18443015
Report Number3011706110-2024-00001
Device Sequence Number20520961
Product Code GXH
UDI-Device Identifier10840143902543
UDI-Public(01)10840143902543(17)260901(10)133543
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K200697
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/01/2026
Device Model NumberCRYOS
Device Catalogue NumberA001009
Device Lot Number133543
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2023
Initial Report FDA Received Date01/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale